# SDR HEEA967693

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108PH
- Make and model: Bell 206L-3
- Aircraft serial: 51334
- Engine: Allsn 250C30
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Liner
- Part number: 6899081
- Condition: Mis Mfg
- Location: Combustion
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED: ALIGNMENT 1/2 HOLE OFF TO RIGHT ON COMB LINER PIN.  LINER TRIED ON SEVERAL TURBINES AND UNABLE TO INSTALL FUEL NOZZLE WITH IGNITOR AND DUMMY PLUG IN PLACE.  UNABLE TO INSTALL IGNITOR PLUG WITH FUEL NOZZLE AND DUMMY PLUG INSTALLED.  REPLACED DISCREPANT PART.
